# SDR REXA2015070500659

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,861 hours, 12,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT INOPERATIVE.  OPENED DEFERRAL IAW MEL 25-61-4A IAW MOC GF 96184.  ALTERNATIVE FLASHLIGHT INSTALLED IAW MEL ABOVE PLACARD ATTACHED TO LOG BOOK CAN OK FOR SERVICE.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  CLEARS DM, PLACARD REMOVED, NOTIFIED MX 96247, UPDATED MM02.
